# SDR C2XA09RI006

- Difficulty date: January 5, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 15,440 hours, 11,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHT STRIP ROW 8 TO 12 INOPERATIVE. MX REMOVED AND REPLACED AC INVERTER AND PERFORMED OPS TEST SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
